# SDR ASAA2014010912489

- Difficulty date: January 9, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 655053122
- Condition: Gouged
- Location: Bs 230-232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL POWER DOOR CUTOUT IS GOUGED AT LOWER LAND.   AREA REPAIRED IAW EA 400-53EA.
